# SDR ASAA2018031923961

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,478 hours, 2,542 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC AMBER LIGHT ON OVERHEAD PANEL ILLUMINATED.  ACFT GROUNDED.  PERFORMED AN ELECTRICAL PANEL BITE PROCEDURE IAW FIM 24-31 / 801.  RESET FAULTS, OPS CHECKED GOOD.
